Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Weighted Rank Statistics for Simple Linear Regression

Gerald L. Sievers
Journal of the American Statistical Association
Vol. 73, No. 363 (Sep., 1978), pp. 628-631
DOI: 10.2307/2286613
Stable URL: http://www.jstor.org/stable/2286613
Page Count: 4
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Weighted Rank Statistics for Simple Linear Regression
Preview not available

Abstract

This article is concerned with statistical inferences for the slope parameter β in the simple linear regression model. Rank procedures are proposed which extend the procedures of Theil and Sen by using weights for the pairwise slopes. Estimation, confidence interval, and hypothesis testing problems are considered.

Page Thumbnails

  • Thumbnail: Page 
628
    628
  • Thumbnail: Page 
629
    629
  • Thumbnail: Page 
630
    630
  • Thumbnail: Page 
631
    631